# SDR CA070115014

- Difficulty date: January 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 508 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 204382
- Condition: Cracked
- Location: Wing
- Part time: 452 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION SEVERAL CRACKS WERE DETECTED AT THE RIVET HOLES WHERE THE FLAP BAY SKIN (PN 20438-2) ATTACH TO THE RIB FLANGES.  CRACKS WERE STOP DRILLED AND PLATE INSTALLED OVER THE RIB FLANGE AREA IAW AIR TRACTOR INSTRUCTIONS (ATTACHED).  THIS PROBLEM HAS BEEN FOUND ON EARLY SN AIRCRAFT (802-001 - 802A-0014), SUBSEQUENT S/N HAD EXTRA RIVETS INSTALLED BY MFG.  THIS AIRCRAFT S/N IS 802-0121.  (TC NR 20070115014)
